# SDR 96ZZZM1045

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PYLON MODIFICATION ON THIS A/C, AN INSPECTION OF THE LEFT WING FRONT SPAR REVEALED CRACKS AT FOUR LOCATIONS AT WING STATION 669.5.  REF ATTACHED QUERY NOTE S/N 16/95 FOR DETAILS.
